# SDR DALA2023070605471

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 56,206 hours, 29,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. CORRECTIVE ACTION: EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. (2851431)
